# SDR UALA2012112006704

- Difficulty date: November 19, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 89,017 hours, 9,927 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR.  ACCOMPLISHED POWER OPERATION OF THE DOOR, DOOR OPENED FULLY.  WHEN DOOR REACHED FULL OPEN POSITION DOOR OPENING ACTUATOR CONTINUED TO RUN WITH SWITCH HELD TO OPEN POSITION.  CYCLED DOOR SEVERAL TIMES AND COULD NOT DUPLICATE REPORTED CONDITION.  TRIED TO PERFORM CARGO DOOR PWR SHUTOFF SYS INSP-CHECK PER MM AND WDM.  COULD NOT LOCATE RELAY R9423 & R9424 TO VERIFY REF COA84205.  REF ECRA5235-01001 AMM 52-34-79 SHOULD READ TO SHOW COA 84205 NO LONGER APPLICABLE RE-DIRECTED TO COA 848790.  SYSTEM NOW OPERATES AS DIRECTED.
